Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Some geometric properties of hypersurfaces with constant $ r$-mean curvature in Euclidean space''


Authors: Debora Impera, Luciano Mari and Marco Rigoli
Journal: Proc. Amer. Math. Soc. 141 (2013), 2221-2223
MSC (2010): Primary 53C21, 53C42; Secondary 58J50, 53A10
Published electronically: February 4, 2013
Original Article: Proc. Amer. Math. Soc. 139 (2011), 2207-2215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An erratum to the paper [D. Impera, L. Mari, and M. Rigoli, Some geometric properties of hypersurfaces with constant $ r$-mean curvature in Euclidean space, Proc. Amer. Math. Soc. 139 (2011), no. 6, 2207-2215] is presented.


References [Enhancements On Off] (What's this?)

  • 1. L. Gärding, An inequality for hyperbolic polynomials., J. Math. Mec. 8 (1959), 957-965. MR 0113978 (22:4809)
  • 2. J. Hounie and M.L. Leite, Two-ended hypersurfaces with zero scalar curvature, Indiana Univ. Math. J. 48 (1999), no. 3, 867-882. MR 1736975 (2001b:53077)
  • 3. D. Impera, L. Mari, and M. Rigoli, Some geometric properties of hypersurfaces with constant $ r$-mean curvature in Euclidean space, Proc. Amer. Math. Soc. 139 (2011), no. 6, 2207-2215. MR 2775398 (2012c:53092)
  • 4. R.C. Reilly, Variational properties of functions of the mean curvatures for hypersurfaces in space forms, J. Diff. Geom. 8 (1973), no. 3, 465-477. MR 0341351 (49:6102)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21, 53C42, 58J50, 53A10

Retrieve articles in all journals with MSC (2010): 53C21, 53C42, 58J50, 53A10


Additional Information

Debora Impera
Affiliation: Dipartimento di Matematica e Applicazioni, Università degli studi di Milano-Bicocca, Via Cozzi 53, I-20125 Milano, Italy
Email: debora.impera@unimib.it

Luciano Mari
Affiliation: Departamento de Matemática, Universidade Federal do Ceará, 60455-760 Fortaleza-CE, Brazil
Email: lucio.mari@libero.it

Marco Rigoli
Affiliation: Dipartimento di Matematica, Università degli studi di Milano, Via Saldini 50, I-20133 Milano, Italy
Email: marco.rigoli55@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11579-0
PII: S 0002-9939(2013)11579-0
Received by editor(s): October 6, 2011
Published electronically: February 4, 2013
Communicated by: Lei Ni
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.